# SDR WRNA200300004

- Difficulty date: February 7, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 38,567 hours, 16,623 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: A5766100117500
- Part serial: FD1251
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

On walk around found R/H I/B aileron to have damage. This damage is on the top trailing edge where a section of skin is peeling aft (approx. 4' width and 8" in length) exposing honeycomb.Corrective Action: Removed and replaced right wing in-board all speed aileron I/A/W MM 27-11-28. Functional ck satisfactory on ground. A/C prepared for Test Flt per GMM procedures. Test Flt.C/W and functional ck satisfactory A/C returned to service.
